# SDR SWAA2012062805374

- Difficulty date: June 22, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 64,039 hours, 59,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORE FLAP CRACKED AT FITTING.  REMOVED AND REPLACED FORE FLAP IAW AMM.
